Alert archive / New York / Special Weather Statements in 2019
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Aug 7, 2019, 2:21 PM EDT for Herkimer County, New York. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2019, 2:21 PM EDT (18:21 UTC)
- Expired
- Aug 7, 2019, 3:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Albany, NY
County Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 76 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
032
WWUS81 KALY 071821
SPSALY
Special Weather Statement
National Weather Service Albany NY
221 PM EDT Wed Aug 7 2019
NYZ032-033-038-071915-
Northern Herkimer-Hamilton-Southern Herkimer-
221 PM EDT Wed Aug 7 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
SOUTHERN HERKIMER COUNTIES...
At 220 PM EDT, a strong thunderstorm was located over Poland, or 10
miles northeast of Utica, moving northeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Ohio, Newport, Poland, Cold Brook, Northwood, Russia, Norway,
Nobleboro, Farrel Corner, Clockmill Corners, Wilmurt Corners,
Morehouseville, Hoffmeister, Hurricane, Old City, Grant, Gray, Powley
Place, Black Creek Reservoir and Carey Corners.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4330 7515 4331 7511 4332 7510 4333 7508
4335 7508 4355 7477 4333 7456 4328 7468
4329 7471 4326 7471 4310 7509 4315 7514
4322 7507 4323 7507 4323 7510 4325 7513
4325 7515 4326 7516
TIME...MOT...LOC 1820Z 234DEG 17KT 4322 7510
$$
NASWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:15 PM EDT, 6 minutes earlier.
Area forecast discussion, Aug 7, 2:15 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 215 PM EDT Wed Aug 7 2019 .SYNOPSIS... A low pressure system and upper level trough will move eastward across the area today, bringing widespread showers and thunderstorms. Some of the thunderstorms could be severe and produce locally heavy rainfall. Mainly scattered showers and some thunderstorms are expected Thursday into Thursday night, as a cold front moves through the region. Friday will feature drier, cooler, and less humid conditions in wake of the cold front. && .NEAR TERM /THROUGH TONIGHT/... As of 215 PM EDT...Severe Thunderstorm Watch #561 issued for entire area (outside of Herkimer/Hamilton Counties) through 9 PM EDT. Scattered thunderstorms starting to develop across the Catskills, Capital Region and western New England so far early this afternoon. One storm has grown tall enough to produce some severe hail and has shown some signs of rotation as well. Temps have reached into the lower 80s for valley areas and SPC Mesoscale analysis is showing SBCAPE vales of 1500-2500 J/kg (MLCAPE generally 500-1500 J/kg across the area). Despite the abundant instability, other factors are not so favorable for widespread severe storms, as mid level lapse rates are mainly under under 6 C/km and 0-6 km bulk shear is under 30 kts. One factor that is a wild card is how the 2 upper impulses will affect the mode and coverage of severe weather. The upper impulse in western NY and the other in the mid to southern Appalachians are well defined but if the southern impulse dominates, will it rob our region of some moisture and instability? Will the overall vorticity within the upper impulses support some enhanced shear for an isolated tornado? CAMs do show decent coverage of storms this afternoon and evening but they have had mixed success at predicting coverage and intensity the entire summer. Along with the potential for severe storms, will also mention locally heavy rainfall, as PWAT anomalies are forecast from the GEFS to be around +1 to +2 STDEV. Some areas will receive multiple rounds of thunderstorms into this evening, so repeated downpours could lead to flooding of some low lying and urban/poor drainage areas. Isolated flash flooding is also possible, especially for locations that experience multiple rounds of convection. Model guidance now indicating the bulk of the showers/thunderstorms, as well as the severe threat, should diminish before midnight. Just some isolated to scattered showers and maybe a thunderstorm expected after midnight. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... A broad upper level trough will still be in place across the region on Thursday, so we kept in mention of scattered showers and thunderstorms especially during peak diurnal heating of afternoon into early evening. It will remain warm and humid, as we will have to wait until a stronger northern stream trough and associated cold front push through Thursday night before a drier/cooler air mass is ushered in. A potent short wave and associated upper jet max will be approaching our region, but not until late evening into the overnight hours. So the threat of any severe storms looks to be low, since instability should wane by the time the short wave reaches eastern NY and western New England. Will mention mainly scattered showers with isolated thunderstorms through Thursday night. Finally, cooler and drier air will filter in on Friday associated with W-NW flow. While temperatures will be only slightly cooler than previous days, humidity levels will be noticeably lower, with dewpoints dropping into the 50s and even some 40s across the higher terrain. A persistent west-northwest breeze will make it feel cooler as well. An additional short wave trough is forecast to move through during the afternoon, but due to limited moisture and instability, only isolated to widely scattered showers are expected. An isolated thunderstorm cannot be ruled out, although any storms will be low- topped due to the drier air mass in place. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A mean longwave trough will persist over eastern Canada, the Great Lakes region and the Northeast for the upcoming weekend and into early next week with a cyclonic flow of cooler and drier air. Friday night into Saturday...Northwest flow will persist aloft, as a short-wave will rotate around the upper low centered over central Quebec. After a cool and dry night, some instability showers timed to the diurnal heating may form over the southern Adirondacks, southern Greens and western Mohawk Valley. Sunshine will mix with clouds, as H850 temps will be -1 to -2 STDEVs below normal based on the 00Z GEFS. It will also be breezy with temps running close to 5 degrees below normal. Humidity levels will be very comfortable. Lows Friday night will be in the 50s with some upper 40s over the southern Adirondacks, eastern Catskills, and southern Greens. Highs Saturday will be in the mid 60s to lower 70s over the higher terrain, and generally mid and upper 70s over the valley areas. Saturday night into Sunday...High pressure builds in at the surface from the OH Valley and Great Lakes Region, as heights start to rise aloft. A mainly dry Sunday is expected outside of a few isolated showers or sprinkles over the southern Adirondacks during the afternoon with the cold pool still aloft. H850 temps will still be in the +11C to +14C range according to the latest 00Z GFS. Lows will be in the upper 40s to mid 50s with highs in the upper 70s to lower 80s in the valleys and over the hills with mid 60s to mid 70s over the mtns. More sun than clouds is expected. Sunday night into Monday...The mid and upper level flows flattens briefly ahead of the next mid and upper level trough that approaches from the Great Lakes Region and central Canada. Some clouds may increase Sunday night with a cold front moving across the region during the late morning into the afternoon. Some isolated showers are possible especially outside of the Capital District and the mid Hudson Valley. The low-level moisture is not impressive with this front. Lows will be mainly in the 50s with a few upper 40s over the southern Dacks. Some warm advection ahead of the cold front and the mid and upper level trough will allow highs to be near or slightly above normal with upper 70s to lower 80s in the lower elevations with a few mid 80s over the mid Hudson Valley, and upper 60s to 70s over the higher terrain. Monday night into Tuesday...The isolated showers should end early Monday night with the frontal passage, as cyclonic flow encompasses the region again with a reinforcing surge of cold advection. We leaned closer to the latest 00Z ECMWF with a drier TUE, but kept slight chance PoPs in due the slower timing of the GFS and Ensembles of the frontal passage. Temps may trend cooler compared to the seasonal values we have in the forecast here. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... A low pressure system and a cold front will bring scattered to numerous showers and thunderstorms this afternoon into early evening. Showers have developed near KALB while other scattered showers in southern NY and western New England are developing and tracking toward KPOU and KPSF, likely to get to those sites between 19Z-21Z. They will likely strengthen into thunderstorms once they approach KPSF and KPOU and included MVFR ceilings and visibilities in thunderstorms there. The thunderstorms will approach KGFL a little later but still, sometime between 20Z-22Z. After about 22Z, there may be additional scattered showers and thunderstorms but that depends on what develops upstream. So, including VCSH at all sites into this evening through about 06Z with the option to amend TAFs if thunderstorms linger beyond 21Z-22Z. Some thunderstorms could have gusty winds at or above 35 Kt. After 06Z, most of the showers and thunderstorms should be weakened and dissipated but MVFR ceilings and visibilities will prevail with the lingering low level moisture, through about 14Z. VFR ceilings and visibilities return after about 14Z and continue through midday Thursday. Winds will be south at around 10 Kt this afternoon, but gusty to 35 Kt or more possible in thunderstorms, then becoming light tonight. Winds become west to southwest at less than 10 Kt Thursday morning. Outlook... Wednesday Night: High Operational Impact. Likely SHRA...TSRA. Thursday: Moderate Operational Impact. Chance of SHRA...TSRA. Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Friday to Sunday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... A low pressure system and upper level trough will move eastward across the area today, bringing widespread showers and thunderstorms. Some of the thunderstorms could be severe and produce locally heavy rainfall. Mainly scattered showers and some thunderstorms are expected Thursday into Thursday night, as a cold front moves through the region. Friday will feature drier, cooler, and less humid conditions in wake of the cold front. Minimum relative humidity values this afternoon will only be around 60 to 75 percent. RH values will increase to near 100 percent tonight, then drop to minimum values of around 55 to 65 percent on Thursday. Winds today will be southerly around 5 to 10 mph, decreasing to less than 5 mph tonight. Winds on Thursday will become southwest around 5 to 10 mph. && .HYDROLOGY... Widespread showers and thunderstorms will occur today, mainly during the afternoon and evening hours, as a low pressure system moves across the region. With an anomalously moist air mass in place, locally heavy rainfall will be possible this afternoon into this evening associated with downpours from thunderstorms. While amounts will vary due to the convective nature of the rainfall, widespread rainfall amounts of around 0.5 to 1.0 inches are forecast through tonight. Locally higher amounts will occur where thunderstorms repeatedly move across the same areas. There could be some low lying, urban/poor drainage flooding where the heaviest downpours occur and repeat. Isolated flash flooding is also possible this afternoon and evening. Additional scattered showers and thunderstorms are expected on Thursday into Thursday night associated with a cold front passage, but should cause any hydro problems. Mainly drier weather is expected from Friday through the upcoming weekend, with only isolated or widely scattered light showers occurring at times. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...JPV NEAR TERM...Frugis/NAS/JPV SHORT TERM...JPV LONG TERM...Wasula AVIATION...NAS FIRE WEATHER...JPV HYDROLOGY...JPV
Hazardous weather outlook, Aug 7, 4:46 AM EDT, 9 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 446 AM EDT Wed Aug 7 2019 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-081100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 446 AM EDT Wed Aug 7 2019 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York and southern Vermont. .DAY ONE...Today and tonight. There is a Slight Risk for severe thunderstorms today, mainly during the afternoon and evening hours. The main threat is damaging winds, although large hail and even an isolated tornado is also possible. Locally heavy rainfall associated with downpours from thunderstorms could lead to minor flooding of low lying, urban and poor drainage areas, especially this afternoon and evening. Isolated flash flooding is possible, mainly where thunderstorms repeatedly move across the same areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of non severe thunderstorms Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today.
In the hours before
Special weather statement, Aug 7, 1:39 PM EDT, 42 minutes before
Special Weather Statement National Weather Service Albany NY 139 PM EDT Wed Aug 7 2019 NYZ049-050-052>054-071830- Eastern Albany-Western Rensselaer-Eastern Schenectady-Eastern Rensselaer-Southern Saratoga- 139 PM EDT Wed Aug 7 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALBANY... SOUTHEASTERN SARATOGA AND NORTHWESTERN RENSSELAER COUNTIES... At 139 PM EDT, a strong thunderstorm was located over Delmar, moving northeast at 20 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Albany, Troy, East Greenbush, Cohoes, Watervliet, Rensselaer, Colonie, Mechanicville, Latham, Delmar, Guilderland, Menands, Voorheesville, Green Island, Waterford, Loudonville, Center Brunswick, Wyantskill, Feura Bush and Wynantskill. This includes the following highways... Interstate 90 between exits 9 and 24. Interstate 87 between exits 23 and 7, and between exits 8A and 9. Interstate 787 between exits 1 and 9. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4253 7381 4265 7400 4295 7370 4276 7343 TIME...MOT...LOC 1739Z 222DEG 16KT 4264 7384 NAS
Local storm report, Aug 7, 1:50 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
150 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL 1 W ALBANY 42.66N 73.80W
08/07/2019 M0.88 INCH ALBANY NY TRAINED SPOTTER
&&
EVENT NUMBER ALY1902610
FRUGISLocal storm report, Aug 7, 2:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
207 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 2 S TROY 42.71N 73.68W
08/07/2019 M1.00 INCH RENSSELAER NY TRAINED SPOTTER
&&
EVENT NUMBER ALY1902611
DBTLocal storm report, Aug 7, 2:14 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
214 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM TSTM WND DMG 2 SE WATERVLIET 42.70N 73.68W
08/07/2019 RENSSELAER NY TRAINED SPOTTER
TWO MEDIUM TO LARGE TREES DOWN ON CAMPBELL AVE NEAR
THOMAS STREET IN TROY
&&
EVENT NUMBER ALY1902612
DBTSpecial weather statement, Aug 7, 2:17 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Albany NY
217 PM EDT Wed Aug 7 2019
NYZ064>066-071900-
Eastern Dutchess-Western Dutchess-Eastern Ulster-
217 PM EDT Wed Aug 7 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DUTCHESS COUNTY...
At 217 PM EDT, a strong thunderstorm was located over Red Oaks Mill,
or near Poughkeepsie, moving northeast at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Poughkeepsie, Pleasant Valley, Wappingers Falls, Highland, Millbrook,
Fairview, Red Oaks Mill, Myers Corner, Stanfordville, Dover Plains,
Hopewell Junction, Salt Point, Knapps Corner, Lithgow, Hoxie Corner,
New Hamburg, Haviland, Billings, Shunpike and Stoneco.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4158 7396 4159 7395 4159 7396 4167 7401
4194 7372 4176 7351 4171 7354 4156 7389
TIME...MOT...LOC 1817Z 227DEG 24KT 4165 7389
KSLSpecial weather statement, Aug 7, 2:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
221 PM EDT Wed Aug 7 2019
NYZ032-033-038-071915-
Northern Herkimer-Hamilton-Southern Herkimer-
221 PM EDT Wed Aug 7 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
SOUTHERN HERKIMER COUNTIES...
At 220 PM EDT, a strong thunderstorm was located over Poland, or 10
miles northeast of Utica, moving northeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Ohio, Newport, Poland, Cold Brook, Northwood, Russia, Norway,
Nobleboro, Farrel Corner, Clockmill Corners, Wilmurt Corners,
Morehouseville, Hoffmeister, Hurricane, Old City, Grant, Gray, Powley
Place, Black Creek Reservoir and Carey Corners.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4330 7515 4331 7511 4332 7510 4333 7508
4335 7508 4355 7477 4333 7456 4328 7468
4329 7471 4326 7471 4310 7509 4315 7514
4322 7507 4323 7507 4323 7510 4325 7513
4325 7515 4326 7516
TIME...MOT...LOC 1820Z 234DEG 17KT 4322 7510
NASThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:23 PM EDT | Special Weather Statement | ALY | Ulster | 37 min |
| Aug 6, 9:46 PM EDT | Special Weather Statement | ALY | Ulster | 44 min |
| Aug 7, 1:39 PM EDT | Special Weather Statement | ALY | Rensselaer | 51 min |
| Aug 7, 1:45 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 30 min |
| Aug 7, 1:54 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 2 hr |
| Aug 7, 2:15 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 18 min |
| Aug 7, 2:17 PM EDT | Special Weather Statement | ALY | Dutchess | 43 min |
| Aug 7, 2:34 PM EDT | Special Weather Statement | ALY | Dutchess | 41 min |
| Aug 7, 2:38 PM EDT | Special Weather Statement | ALY | Rensselaer | 37 min |
| Aug 7, 2:41 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess | 49 min |
| Aug 7, 3:13 PM EDT | Special Weather Statement | ALY | Ulster | 47 min |
| Aug 7, 3:14 PM EDT | Special Weather Statement | ALY | Fulton | 61 min |
| Aug 7, 3:21 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 39 min |
| Aug 7, 3:24 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 40 min |
| Aug 7, 3:35 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 40 min |
| Aug 7, 3:46 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery | 29 min |
| Aug 7, 3:49 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 41 min |
| Aug 7, 3:52 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 38 min |
| Aug 7, 4:11 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 49 min |
| Aug 7, 4:16 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery | 29 min |
| Aug 7, 4:22 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Saratoga, Warren | 38 min |
| Aug 7, 4:23 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 52 min |
| Aug 7, 4:33 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Aug 7, 4:42 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 33 min |
| Aug 7, 5:03 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess | 29 min |
| Aug 7, 5:09 PM EDT | Special Weather Statement | ALY | Warren | 66 min |
| Aug 7, 5:16 PM EDT | Special Weather Statement | ALY | Saratoga | 59 min |
| Aug 7, 5:46 PM EDT | Special Weather Statement | ALY | Fulton | 59 min |
| Aug 7, 6:03 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 57 min |
| Aug 7, 6:11 PM EDT | Special Weather Statement | ALY | Herkimer | 64 min |
| Aug 7, 7:00 PM EDT | Areal Flood Advisory | ALY | Saratoga, Washington | 50 min |
| Aug 7, 7:02 PM EDT | Special Weather Statement | ALY | Washington | 43 min |
| Aug 7, 7:23 PM EDT | Special Weather Statement | ALY | Washington | 52 min |
| Aug 7, 7:50 PM EDT | Areal Flood Advisory | ALY | Schoharie | 2 hr |
| Aug 7, 2:25 PM EDT | Special Weather Statement | ALY | Windham | 50 min |
| Aug 7, 2:52 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 23 min |
| Aug 7, 2:59 PM EDT | Areal Flood Advisory | ALY | Windham | 2 hr |
| Aug 7, 3:08 PM EDT | Flash Flood Warning | ALY | Windham | 2 hr |
| Aug 7, 5:00 PM EDT | Special Weather Statement | ALY | Bennington | 60 min |
| Aug 7, 3:46 PM EDT | Special Weather Statement | ALY | Berkshire | 44 min |
| Aug 7, 5:34 PM EDT | Special Weather Statement | ALY | Berkshire | 41 min |
| Aug 7, 5:49 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 29 min |
| Aug 7, 1:09 PM EDT | Special Weather Statement | ALY | 66 min | |
| Aug 7, 5:26 PM EDT | Special Weather Statement | ALY | 34 min | |
| Aug 7, 7:07 PM EDT | Special Weather Statement | ALY | 53 min | |
| Aug 7, 7:53 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 2 hr |
Nearby
Special Weather Statements in New York, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.